Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 319, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Modular representation theory of finite groups with T.I. Sylow $p$-subgroups
H. I. Blau and G. O. Michler.
Trans. Amer. Math. Soc. 319 (1990), 417-468
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 957081
Hall-Littlewood functions, plane partitions, and the Rogers-Ramanujan identities
John R. Stembridge.
Trans. Amer. Math. Soc. 319 (1990), 469-498
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 986702
Defect relations for degenerate meromorphic maps
Wan Xi Chen.
Trans. Amer. Math. Soc. 319 (1990), 499-515
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1010882
Weighted inequalities for one-sided maximal functions
F. J. Martín-Reyes, P. Ortega Salvador and A. de la Torre.
Trans. Amer. Math. Soc. 319 (1990), 517-534
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 986694
The $v_{1}$-periodic homotopy groups of an unstable sphere at odd primes
Robert D. Thompson.
Trans. Amer. Math. Soc. 319 (1990), 535-559
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1010890
Algebraic distance graphs and rigidity
M. Homma and H. Maehara.
Trans. Amer. Math. Soc. 319 (1990), 561-572
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1012518
Jumps of orderings
C. J. Ash, C. G. Jockusch and J. F. Knight.
Trans. Amer. Math. Soc. 319 (1990), 573-599
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 955487
Topological entropy of fixed-point free flows
Romeo F. Thomas.
Trans. Amer. Math. Soc. 319 (1990), 601-618
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1010414
The heat equation for Riemannian foliations
Seiki Nishikawa, Mohan Ramachandran and Philippe Tondeur.
Trans. Amer. Math. Soc. 319 (1990), 619-630
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 987165
Dirac manifolds
Theodore James Courant.
Trans. Amer. Math. Soc. 319 (1990), 631-661
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 998124
Link homotopy with one codimension two component
Paul A. Kirk.
Trans. Amer. Math. Soc. 319 (1990), 663-688
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 970268
Lie algebra representations of dimension $<p^{2}$
Helmut Strade.
Trans. Amer. Math. Soc. 319 (1990), 689-709
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961597
On the Dirichlet space for finitely connected regions
Kit Chak Chan.
Trans. Amer. Math. Soc. 319 (1990), 711-728
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 958885
The method of negative curvature: the Kobayashi metric on $P_{2}$ minus $4$ lines
Michael J. Cowen.
Trans. Amer. Math. Soc. 319 (1990), 729-745
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 958888
Local behavior of solutions of quasilinear elliptic equations with general structure
J.-M. Rakotoson and William P. Ziemer.
Trans. Amer. Math. Soc. 319 (1990), 747-764
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 998128
Amenability of weighted convolution algebras on locally compact groups
Niels Grønbæk.
Trans. Amer. Math. Soc. 319 (1990), 765-775
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 962282
$Λ(q)$ processes
Ron C. Blei.
Trans. Amer. Math. Soc. 319 (1990), 777-786
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 974517
Holomorphic maps which preserve intrinsic metrics or measures
Ian Graham.
Trans. Amer. Math. Soc. 319 (1990), 787-803
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 967313
Asymptotic stability of planar rarefaction waves for viscous conservation laws in several dimensions
Zhou Ping Xin.
Trans. Amer. Math. Soc. 319 (1990), 805-820
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 970270
Remarks and corrections for: “Groups acting on affine algebras” [Trans.\ Amer.\ Math.\ Soc.\ {310} (1988), no.\ 2, 485–497; MR0940913 (89i:16029)]
Daniel R. Farkas.
Trans. Amer. Math. Soc. 319 (1990), 821-823
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1012521